Journal of Sciences, Islamic Republic of Iran, ( ISI ), Volume (15), No (2), Year (2004-11) , Pages (163-169)

Title : ( On Two-parameter Dynamical Systems and Applications )

Authors: Mohammad Janfada , Assadollah Niknam ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this note some useful properties of strongly continuous two-parameter semigroups of operators are studied, an exponential formula for two-parameter semigroups of operators on Banach spaces is obtained and some applied examples of two-parameter dynamical systems are discussed.

Keywords

, Two, parameter semigroup;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027119,
author = {Janfada, Mohammad and Niknam, Assadollah},
title = {On Two-parameter Dynamical Systems and Applications},
journal = {Journal of Sciences, Islamic Republic of Iran},
year = {2004},
volume = {15},
number = {2},
month = {November},
issn = {1016-1104},
pages = {163--169},
numpages = {6},
keywords = {Two-parameter semigroup; Generator},
}

[Download]

%0 Journal Article
%T On Two-parameter Dynamical Systems and Applications
%A Janfada, Mohammad
%A Niknam, Assadollah
%J Journal of Sciences, Islamic Republic of Iran
%@ 1016-1104
%D 2004

[Download]